Show simple item record

dc.contributor.authorGiné, Jaume
dc.date.accessioned2015-11-18T12:25:27Z
dc.date.available2015-11-18T12:25:27Z
dc.date.issued2014
dc.identifier.issn1072-6691
dc.identifier.urihttp://hdl.handle.net/10459.1/48991
dc.description.abstractThis article presents sufficient conditions for the non-existence of limit cycles for planar vector fields. Classical methods for the nonexistence of limit cycles are connected with the theory developed here.ca_ES
dc.language.isoengca_ES
dc.publisherTexas State University. Department of Mathematicsca_ES
dc.relation.isformatofReproducció del document publicat a http://ejde.math.txstate.educa_ES
dc.relation.ispartofElectronic Journal of Differential Equations, 2014, vol. 2014, núm. 75, p. 1-8ca_ES
dc.rights(c) Texas State University, 2014ca_ES
dc.subjectPlanar analytic vector fieldsca_ES
dc.subjectAnalytic differential systemsca_ES
dc.subjectLimit cyclesca_ES
dc.subject.otherCicles límitsca_ES
dc.titleNon-existence of limit cycles for planar vector fieldsca_ES
dc.typearticleca_ES
dc.identifier.idgrec021523
dc.type.versionpublishedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record